# SDR 2001F00228

- Difficulty date: July 2, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION PER S/B 737-53A1173, PRESSURE BULKHEAD BS 178 LEFT SIDE LATERAL CHORD CRACKED AT WL 207. REPLACED LEFT SIDE CHORD  FROM WL230 TO 188.5, LEFT SIDE WEB REPLACED FROM LBL 16 TO LBL 29, ACCOMPLISHED IAW S/B 737-53A1173 REV 3, SECTION III PART XI PARAGRAPH I/K FIG 71/72. (M)
